# SDR MALA000804

- Difficulty date: December 4, 2000
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N451XJ
- Make and model: Saab 340B
- Aircraft serial: 451
- System (JASC): 7110 · Engine Cowling System
- Part: Duct
- Condition: Cracked
- Location: Lt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, LT ENGINE COWL NACA DUCT 453 BR IS CRACKED.  REFER TO CELSIUS W/O19120, TASK 4540.  MAINTENANCE REMOVED 2 CRACKS LESS THAN .25 INCH MAT REMOVED FROM EACH.  NO CRACKS NOTED, IAW FFVNDT006, PRIMED.
